MathSciNet Relay Station
MathSciNet bibliographic data
MR834986 14H99 (14F45 14G30)
Korchagin, A. B. $M$-curves of degree $9$: new restrictions. (Russian) Mat. Zametki 39 (1986), no. 2, 277–283, 303.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement